Write a review

Juvederm Injections and Light Headedness -Arvada, CO

So I had some juvederm and a tiny bit of botox...

So I had some juvederm and a tiny bit of botox injected into the lines at the corners of my mouth and some in the jowl area. A couple hours later I got a weird headache on the top of my head an today I am feeling really out of sorts, tired and light headed and sorta off balance but maybe because I am super tired.

My results well not so happy with them. My left side did not take at all on the corner of my mouth going down to my chin but my right side looks really good! As for the jowls I LOVE how they came out though I think I could of used a bit more. She used the remaining of the Juvederm in the nasofold and that looks really good too! Funny thing is that no one even notices it lol

I am going to call her today and tell her that nothing took on the left side but I can feel it in there but only a small bit of it compared to the right side that is hard and I can feel a big piece of it. I hope it softens up. I guess I will have to pay MORE to fix that left side..
any thoughts

Next day update

I decided to go talk to her today and asked for more injection of Jevederm because I feel that the left side has less and is not what I had wanted. She said to wait a MONTH and then we will take after pictures and compare with the before pictures. She seemed to like the results but not that I don't like them because she did put the juve in nasofold and I do love that! I'm not that Unhappy with it but I was hoping for $544. for a bit better results. Plus it hurts like someone punched me in the jaw but I know that that will settle down and the hard lump will go away..
Melinda O'rourke

Love the Dr. Very nice lady, very personable.

3 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
2 out of 5 stars Wait tmes
Was this review helpful? 2 others found this helpful

Comments (10)

I've had Juvaderm twice and you really need to let it settle in for several weeks. When I went the 2nd time, I knew what I needed corrected from the first time, and it came out perfectly. Also, Botox should really not be injected around the mouth as it is only FDA approved for the eyebrow area. I suspect your symptoms were from the Botox and not from the Juvaderm. I always get nauseous a few hours after getting Botox.
  • Reply
How are you doing? Hope things are going better for you. I've been having to go to the dermatologist every 2 weeks for the last 2 months. He's been trying to get my face cleaned up. Mon. he's going to do a chemical peel and we are suppose to go over doing the juvederm. I want to have it done really bad but I'm so nervous. Let us know how things are going for you. Thanks girl
  • Reply
I think you look great. Let us know how you are doing after one month. I want to get the juvederm, but I'm scared. Plus the upkeep and expense. I am 64 years old and figure if I don't do it now when will I ever get it done.
  • Reply
Just do it because I think it works great! I'm very happy with my results except the one side but that can be fixed. I wish I could of gotten better jowls pictures though. I've had Botox in my 11"s before and o had lived the results but because of money I could only do one or the other so I chose this one and I've had it done in my lips twice before too with juvederm and logged that too! Don't be afraid because you won't know if you don't try it if you can do a surgery instead because if I had the money I would.
  • Reply
Maybe in a day or so you will be able to tell some difference. I hope that the hardness goes down. Did the Dr. think that in a month would tell more? Or did she think it was to much to put you through right now? I hope you get to feeling better. Thank you.
  • Reply
Thank you for asking. I don't know what the lightheaded ness was all about but it went away. The Dr. didn't want to over do it that is why she wanted me to wait. I know that botox takes a few days or longer to work so maybe when that kicks in things will change up a bit. the only thing i'm worried about is when the botox kicks in is having more numbness feeling in mouth down the corners of my mouth. It just doesn't feel right. I'm still ok with it all though. I can feel the juvederm in the bottom left and it is small in comparision to the left so she did not put in as much and that is why you cannot tell much difference. I still feel kind of sad that no one has even noticed it anyways lol vanity is crazy!
  • Reply
Did the hard feeling ever go away?
  • Reply
Yes for the most part the hardness has softened up a lot but it's still there and Dr. Said to give it a month did everything to settle down. I don't quite understand why she used the Botox because now when I try to make certain type faces I cannot do so and it feels numb like when novacaine is wearing off. It's not too bad but I just don't know why she did it. I would absolutely do it all again though. I love the jowl part the best!
  • Reply

Thanks for sharing.  What happened with the follow-up call?  Any updates?

  • Reply
She told me to give it a month and see how it looks then. If I'm not satisfied then then she will do more injection. It's not that it is that bad and no one even noticed it afterwards anyways so that must mean they never noticed how bad it looked or usomething like that lol. I'm ok with waiting it out and I see any changes I will do updated pictures. Thank you for asking.
  • Reply